Skip to main content
Log in

Uniqueness of continuum one-dimensional Gibbs states for slowly decaying interactions

  • Articles
  • Published:
Journal of Statistical Physics Aims and scope Submit manuscript

Abstract

We consider one-dimensional grand-canonical continuum Gibbs states corresponding to slowly decaying, superstable, many-body interactions. Absence of phase transitions, in the sense of uniqueness of the tempered Gibbs state, is proved for interactions with anNth body hardcore for arbitrarily largeN.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. M. Campanino, D. Capocaccia, and E. Olivieri,J. Stat. Phys. 33:437–476 (1983).

    Google Scholar 

  2. R. L. Dobrushin,Math. Sb. 93:29–49 (1974).

    Google Scholar 

  3. F. Dyson,Comm. Math. Phys. 12:91–107 (1969).

    Google Scholar 

  4. F. Dyson,Comm. Math. Phys. 21:269–283 (1971).

    Google Scholar 

  5. J. Frohlich, R. Isreal, E. Lieb, and B. Simon,Comm. Math. Phys. 62:1–34 (1978).

    Google Scholar 

  6. G. Gallavotti, S. Miracle-Sole, and D. Ruelle,Phys. Lett. A26:350–351 (1968).

    Google Scholar 

  7. G. Gallavotti and S. Miracle-Sole,J. Math. Phys. 11:147–154 (1969).

    Google Scholar 

  8. D. Klein,Comm. Math. Phys. 86:227–246 (1982).

    Google Scholar 

  9. D. Klein,Comm. Math. Phys. 92:295–308 (1984).

    Google Scholar 

  10. D. Klein,Comm. Math. Phys. 97:595–604 (1985).

    Google Scholar 

  11. C. Preston, “Random fields,” inLecture Notes in Mathematics, Vol. 534 (Springer, Berlin, Heidelberg, New York, 1976).

    Google Scholar 

  12. D. Ruelle,Comm. Math. Phys. 9:267–278 (1968).

    Google Scholar 

  13. D. Ruelle,Comm. Math. Phys. 18:127–159 (1970).

    Google Scholar 

  14. B. Simon,J. Stat. Phys. 26:307–311 (1981).

    Google Scholar 

  15. Yu. Suhov,Comm. Math. Phys. 50:113–132 (1976).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Klein, D. Uniqueness of continuum one-dimensional Gibbs states for slowly decaying interactions. J Stat Phys 43, 207–218 (1986). https://doi.org/10.1007/BF01010578

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01010578

Key words

Navigation